# SDR ASAA0842504

- Difficulty date: January 8, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 33,343 hours, 18,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part serial: 001244
- Condition: Deformed
- Location: Pax Door
- Component: Pax Door
- Component part number: 507945299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER DEFORMED.  RECONTOURED AND INSTALLED REPAIR DOUBLER PER EA 5210 01237 AND 5210 01238.
